# SDR UPS08552369

- Difficulty date: May 17, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750071C
- Condition: Dented
- Location: Bs 1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS IN AFT CARGO FUSELAGE FRAME STA 1340 APPROX BET S25L AND S26L (2EA).  DENT SIZE NR 1 L=1.3 INCH, W=.75 INCH, D=.022 INCH.  DENT SIZE NR 2 L=1.35 INCH, W=.8 INCH, D=.028 INCH.  DENTS LOCATION IS 2.7 INCH FROM PRODUCTION SPLICE, 8.1 FROM TRANS PNL.  CUTOUT DAMAGE AREAS DIM NR 1 L=1.2 INCH, W=1.4 INCH; NR 2, L=1.260 INCH, W=1.300 INCH.  MPI NR P19726.
